Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Scratchy throat, swollen lymph node with difficulty in swallowing, head and neck pain. Had pierced the tragus. What is the cause?

I got my tragus pierced on 7/3 and starting 7/11 my throat started getting scratchy. Now my lymph node on my left side (the side where my tragus is pierced) is swollen and it s so painful to swallow . My head hurts and my muscles in my neck ache as well. Is this due to my tragus piercing? Should I seek medical attention or will the soreness of my throat go away within some time?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  532
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
ENT Specialist 's  Response
Hi , in my opinion your pains, scratchy throat is not because of tragus piercing.
You seem to have a throat infection.
Swollen lymph node in neck withneck pain is again because of infection.
If I were your treating doctor I would have advised penicillin antibiotics with paracetamol for 5 to 7 days.this will take care of everything. Thanks.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor